| Model Number |
ZCB00 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Visual Impairment (2138)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Additional information: section h-3 device evaluated by manufacturer: the complaint device was not returned for evaluation.Therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch report will be filed.Attempts were made to contact the customer account requesting additional information regarding complaint however, to date no response has been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
The zcb00 model intraocular lens (iol) was implanted in the patient¿s ocular dexter (right eye).In a secondary surgical procedure, the iol was explanted due to a refractive error and replaced with a zlu300 23.0 diopter iol.Patient prognosis post lens exchange is unknown.No further information is available.
Additional Manufacturer Narrative
Corrected data: in review, it was noticed that section "d6a" was inadvertently left blank in the initial mdr report; therefore, the information has been captured in this supplemental mdr report and the following field was updated accordingly: section d6a.If implanted, give date: (b)(6) 2025.Additional information: section d9: device available for evaluation: yes.Section d9: returned to manufacturer on: apr 23, 2025.Section h3: device evaluated by manufacturer: yes.Device evaluation: the device was returned to manufacturer for evaluation.Visual inspection reveal the complaint lens was received cut in half and coated in viscoelastic residue.The lens halves were cleaned revealing the lens was scratched.No issues that could cause or contribute to the complaint issues reported were identified during product evaluation.The observed issues during the product evaluation could not be confirmed to be related to a manufacturing or design issue.Conclusion: based on the investigation, no malfunction or product deficiency was identified.All pertinent information available to johnson & johnson surgical vision, inc., has been submitted.